# SDR SWAA2013110521972

- Difficulty date: April 25, 2012
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 35,954 hours, 20,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME REVEAL CRACKED JUST ABOVE UPPER HINGE CUTOUT AIRFRAME SIDE.  REPAIRED ANGLE IAW EA.
